American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] T. D. Tymoshkevych. The Poincar\'e inequality and logarithmic Sobolev inequality for a spherically censored Gaussian measure. Theor. Probability and Math. Statist. 91 (2015) 181-191.
Abstract, references, and article information   
View Article: PDF

[2] Lucian Beznea and Oana Lupaşcu. Measure-valued discrete branching Markov processes. Trans. Amer. Math. Soc. 368 (2016) 5153-5176.
Abstract, references, and article information   
View Article: PDF

[3] Alexei M. Kulik and Taras D. Tymoshkevych. Lift zonoid order and functional inequalities. Theor. Probability and Math. Statist. 89 (2014) 83-99.
Abstract, references, and article information   
View Article: PDF

[4] Fritz Gesztesy, Marius Mitrea, Roger Nichols and El Maati Ouhabaz. Heat kernel bounds for elliptic partial differential operators in divergence form with Robin-type boundary conditions II. Proc. Amer. Math. Soc. 143 (2015) 1635-1649.
Abstract, references, and article information   
View Article: PDF

[5] Zhen-Qing Chen, Panki Kim and Renming Song. Stability of Dirichlet heat kernel estimates for non-local operators under Feynman-Kac perturbation. Trans. Amer. Math. Soc. 367 (2015) 5237-5270.
Abstract, references, and article information   
View Article: PDF

[6] Alexander Grigor’yan, Jiaxin Hu and Ka-Sing Lau. Estimates of heat kernels for non-local regular Dirichlet forms. Trans. Amer. Math. Soc. 366 (2014) 6397-6441.
Abstract, references, and article information   
View Article: PDF

[7] Yuk J. Leung, Wenbo V. Li and Rakesh. Spectral analysis of Brownian motion with jump boundary. Proc. Amer. Math. Soc. 136 (2008) 4427-4436. MR 2431059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. M. Vershik. What does a generic Markov operator look like?. St. Petersburg Math. J. 17 (2006) 763-772. MR 2241424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Disintegration of projective measures. Proc. Amer. Math. Soc. 135 (2007) 169-179. MR 2280185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Iterated function systems, Ruelle operators, and invariant projective measures. Math. Comp. 75 (2006) 1931-1970. MR 2240643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Enrico Priola and Jerzy Zabczyk. On bounded solutions to convolution equations. Proc. Amer. Math. Soc. 134 (2006) 3275-3286. MR 2231912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Lunardi, G. Metafune and D. Pallara. Erratum to ``Dirichlet boundary conditions for elliptic operators with unbounded drift''. Proc. Amer. Math. Soc. 134 (2006) 2479-2480. MR 2213723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Lunardi, G. Metafune and D. Pallara. Dirichlet boundary conditions for elliptic operators with unbounded drift. Proc. Amer. Math. Soc. 133 (2005) 2625-2635. MR 2146208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Hilbert spaces of martingales supporting certain substitution-dynamical systems. Conform. Geom. Dyn. 9 (2005) 24-45. MR 2133804.
Abstract, references, and article information   
View Article: PDF

[15] Siva R. Athreya, Richard F. Bass and Edwin A. Perkins. Hölder norm estimates for elliptic operators on finite and infinite-dimensional spaces. Trans. Amer. Math. Soc. 357 (2005) 5001-5029. MR 2165395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dorin Ervin Dutkay and Palle E.T. Jorgensen. Wavelet constructions in non-linear dynamics. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 21-33. MR 2122446.
Abstract, references, and article information   
View Article: PDF

[17] S. G. Bobkov and B. Zegarlinski. Entropy bounds and isoperimetry. Memoirs of the AMS 176 (2005) MR 2146071.
Book volume table of contents   

[18] Feng-Yu Wang. A character of the gradient estimate for diffusion semigroups. Proc. Amer. Math. Soc. 133 (2005) 827-834. MR 2113933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Feng-Yu Wang. Spectral gap for hyperbounded operators. Proc. Amer. Math. Soc. 132 (2004) 2629-2638. MR 2054788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Peer Christian Kunstmann and Zeljko Strkalj. $H^\infty$-calculus for submarkovian generators. Proc. Amer. Math. Soc. 131 (2003) 2081-2088. MR 1963753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Wilhelm Stannat. The theory of generalized Dirichlet forms and its applications in analysis and stochastics. Memoirs of the AMS 142 (1999) MR 1632609.
Book volume table of contents   

[22] O. S. Rothaus. Some inequalities derived from log-Sobolev inequalities. Proc. Amer. Math. Soc. 125 (1997) 3601-3603. MR 1452825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] V. A. Liskevich and M. A. PerelЬmuter. Analyticity of sub-Markovian semigroups . Proc. Amer. Math. Soc. 123 (1995) 1097-1104. MR 1224619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lutz Weis. The stability of positive semigroups on $L\sb p$ spaces . Proc. Amer. Math. Soc. 123 (1995) 3089-3094. MR 1273529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hong Ke Du. A characterization of positive constrictive operators . Proc. Amer. Math. Soc. 121 (1994) 755-759. MR 1185265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] V. A. Liskevich and Yu. A. Semenov. Some inequalities for sub-Markovian generators and their applications to the perturbation theory . Proc. Amer. Math. Soc. 119 (1993) 1171-1177. MR 1160303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kazuaki Taira. On the existence of Feller semigroups with boundary conditions. Memoirs of the AMS 99 (1992) MR 1120243.
Book volume table of contents   

[28] R. R. Phelps. Removable sets of support points of convex sets in Banach spaces . Proc. Amer. Math. Soc. 99 (1987) 319-322. MR 870793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard Bass. Markov processes with Lipschitz semigroups . Trans. Amer. Math. Soc. 267 (1981) 307-320. MR 621990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] E. B. Dynkin. Minimal excessive measures and functions . Trans. Amer. Math. Soc. 258 (1980) 217-244. MR 554330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia